MathSciNet Relay Station
MathSciNet bibliographic data
MR1135926 (92k:58065) 58E20 (35A20)
Oh, Yong-Geun Removal of boundary singularities of pseudo-holomorphic curves with Lagrangian boundary conditions. Comm. Pure Appl. Math. 45 (1992), no. 1, 121–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement